American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42Bxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Nassif Ghoussoub and Amir Moradifam. Functional Inequalities: New Perspectives and New Applications. Math. Surveys Monogr. 187 (2013) MR 3052352.
Book volume table of contents   

[2] K. Farahmand. On random algebraic polynomials. Proc. Amer. Math. Soc. 127 (1999) 3339-3344. MR 1610956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alex Iosevich and Kimberly K. J. Kinateder. Random fluctuations of convex domains and lattice points. Proc. Amer. Math. Soc. 127 (1999) 2981-2985. MR 1605972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1